# SDR WUWR20130715001

- Difficulty date: July 15, 2013
- Submitted: July 15, 2013
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 63667103
- Part serial: 1593
- Condition: Broken
- Location: Escape Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31516313
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE UNIT RECEIVED WITH RELEASE CABLE PULLED. UPON INSPECTION FOUND INFLATION HOSE BROKEN AT VALVE ASSY, DUE TO IMPROPER PACKING.
